MAUDE Adverse Event Report: AID-PRO HEATHCARE CO., LTD. DRIVE; WALKER

AID-PRO HEATHCARE CO., LTD. DRIVE; WALKER
Model Number 10226-1
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a walker.The end-user got out of bed and was using the walker to go to the restroom.During use the walker collapsed when one of the rivets in the folding mechanism gave out and one of the legs bent.The end-user fell into a chest of drawers.The patient sustained a gash on right leg, approx.10 inches long.Stitches were required, end user not sure how many were needed.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
AID-PRO HEATHCARE CO., LTD.
58 yu long 3 rd
dong sheng town
zhong shan city, guangdong
CH 
MDR Report Key8380233
Report Number2438477-2019-00004
Device Sequence Number14200566
Product Code ITJ
UDI-Device Identifier00822383121680
UDI-Public822383121680
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2019
Report Date (Section F) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10226-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2019
Device Age6 MO
Event Location Home
Date Report to Manufacturer02/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight73
Date Report Sent to FDA02/28/2019